# SDR SWIA202052693

- Difficulty date: August 9, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Corroded
- Location: Bs 517
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE LOCATED ON AFT FACE OF FRAME FS 517.00 STGR 23L, MARKED.  C-CHECK RO 9/21/2020.  INSTALLED NEW ANGLE LOCATED AT AFT FACE FRAME FS 517.00 STR 23L, REF CRJ 700 SRM AND BOMBARDIER DWG.  COMPLIED WITH TASK CARD.
